advertisement
Question
Posted by: ? | 2008/05/23

pill

I'm getting married in 2 months, and going on honeymoon. I've never used the pill. And I don't want to use a condom on our honeymoon. I'm afraid after hearing all the stories, that if I start the pill, I may get fat, or get pimples or something. And off course, I would like to look my best on my wedding day.

Can anyone advise how to go about this? What pill to use or other forms of contraception? Please...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting health24.com.

Unfortunately, taking oral contraceptives and side-effects are individualised. Some people gain weight and get acne, while others do not experience any side-effects at all. I recommend that you take a low dose estrogen contraceptive, like Minesse. You can also use other forms of contraception, i.e. spermacides (cream), the sponge etc. I recommend that you ask your pharmacist about all the options or to post your question to the online gynaecologist.

Regards



Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement